Lines of equal values of $\mu$ in the instability zones for the Mathieu equation
Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 546-547
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_3_a10,
author = {Yu. N. Smirnov},
title = {Lines of equal values of $\mu$ in the instability zones for the {Mathieu} equation},
journal = {Doklady Akademii Nauk},
pages = {546--547},
year = {1968},
volume = {178},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a10/}
}
Yu. N. Smirnov. Lines of equal values of $\mu$ in the instability zones for the Mathieu equation. Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 546-547. http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a10/